Alert archive / Wisconsin / Freeze Watches in 2012

Freeze Watch 2, NWS La Crosse, WI

April 8, 20128 counties in Iowa; 13 counties in Wisconsin; 7 counties in Minnesota

NWS La Crosse, WI issued this freeze watch at Apr 8, 2012, 3:17 PM CDT for 8 counties in Iowa; 13 counties in Wisconsin; 7 counties in Minnesota. It took effect at Apr 10, 2012, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 3:17 PM CDT (20:17 UTC)
In effect from
Apr 10, 2012, 1:00 AM CDT
Expired
Apr 9, 2012, 3:24 AM CDT
In force
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2091 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WWUS73 KARX 082017
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
317 PM CDT SUN APR 8 2012

...HARD FREEZE LIKELY TUESDAY MORNING...

.TEMPERATURES WILL DROP INTO THE LOW TO UPPER 20S ACROSS THE
REGION LATE MONDAY NIGHT INTO TUESDAY MORNING. COLD SENSITIVE
VEGETATION THAT HAS DEVELOPED EARLY THIS YEAR...SUCH AS FRUIT
TREES...WILL BECOME DAMAGED IF NOT PROPERLY PROTECTED WHEN
TEMPERATURES DROP THIS LOW. THESE RELATIVELY COLD CONDITIONS
APPEAR LIKELY TO OCCUR EACH MORNING FROM TUESDAY THROUGH
THURSDAY.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-090430-
/O.NEW.KARX.FZ.A.0002.120410T0600Z-120410T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
317 PM CDT SUN APR 8 2012

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

* LOW TEMPERATURES WILL RANGE FROM THE LOW TO MID 20S IN NORTH
  CENTRAL WISCONSIN TO THE UPPER 20S ACROSS NORTHEAST IOWA.

* SOME DAMAGE WILL OCCUR TO SENSITIVE VEGETATION...PARTICULARLY TO
  FRUIT TREES...IF THEY ARE NOT PROTECTED FROM THESE BELOW
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

HALBACH

WEATHER.GOV/LACROSSE
2 follow-up statements
664 
WWUS73 KARX 090216
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CDT SUN APR 8 2012

...HARD FREEZE LIKELY TUESDAY MORNING...

.TEMPERATURES WILL DROP INTO THE MID TO UPPER 20S TUESDAY MORNING.
COLD SENSITIVE VEGETATION...SUCH AS FRUIT TREES...WILL BECOME
DAMAGED IF NOT PROPERLY PROTECTED. A REPEAT OF THESE RELATIVELY
COLD TEMPERATURES IS LIKELY WEDNESDAY MORNING.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-091030-
/O.CON.KARX.FZ.A.0002.120410T0600Z-120410T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
916 PM CDT SUN APR 8 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* LOW TEMPERATURES WILL RANGE FROM THE MID 20S IN NORTH CENTRAL
  WISCONSIN TO THE UPPER 20S ACROSS NORTHEAST IOWA.

* SOME DAMAGE WILL OCCUR TO SENSITIVE VEGETATION...PARTICULARLY TO
  FRUIT TREES...IF THEY ARE NOT PROTECTED FROM THESE FREEZING
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

RIECK

WEATHER.GOV/LACROSSE
431 
WWUS73 KARX 090824
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
324 AM CDT MON APR 9 2012

...HARD FREEZE EXPECTED TONIGHT...

.TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 20S TUESDAY
MORNING. TEMPERATURES THIS COLD WILL DAMAGE UNPROTECTED FRUIT
CROPS AND OTHER COLD SENSITIVE VEGETATION. 

ANOTHER HARD FREEZE WITH TEMPERATURES FALLING INTO THE MIDDLE AND
UPPER 20S IS EXPECTED WEDNESDAY MORNING.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-091630-
/O.UPG.KARX.FZ.A.0002.120410T0600Z-120410T1500Z/
/O.NEW.KARX.FZ.W.0005.120410T0600Z-120410T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
324 AM CDT MON APR 9 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 20S TUESDAY
  MORNING. 

* TEMPERATURES THIS COLD WILL DAMAGE UNPROTECTED FRUIT CROPS AND
  OTHER COLD SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BOYNE

WEATHER.GOV/LACROSSE

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this freeze watch went out at Apr 8, 3:05 PM CDT, 12 minutes earlier.

Area forecast discussion, Apr 8, 3:05 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
305 PM CDT SUN APR 8 2012

.SHORT TERM...TONIGHT THROUGH WEDNESDAY
305 PM CDT SUN APR 8 2012

MAIN FOCUS IN THE SHORT TERM IS WITH HARD FREEZE EXPECTED MONDAY
NIGHT/TUESDAY MORNING.

CURRENTLY...A CLOSED MID LEVEL LOW HAS SET UP ACROSS CENTRAL
MANITOBA WITH A WEAK SHORT WAVE TROUGH PROPAGATING EAST TOWARD
LAKE SUPERIOR. PERSISTENT MID LEVEL ALTOSTRATUS LINGERED ACROSS
MUCH OF THE REGION ALONG A CHANNEL OF 850MB WARM AIR ADVECTION
TODAY THAT WILL SHIFT SOUTHEAST INTO NORTHERN ILLINOIS THIS
EVENING. SOME CLOUD COVER MAY LINGER ACROSS NORTHERN WISCONSIN
THIS EVENING AS THE SHORT WAVE COMES THROUGH...BUT OVERALL SKIES
SHOULD MAINLY BE CLEAR INTO TOMORROW MORNING. A COLD FRONT THAT
CURRENTLY STRETCHES FROM NORTHWEST WISCONSIN THROUGH EASTERN
NEBRASKA WILL MOVE THROUGH THE REGION TONIGHT WITH WINDS COMING
AROUND TO THE NORTHWEST BEHIND IT. DESPITE TEMPERATURES DROPPING
INTO THE 33-36F RANGE OVERNIGHT...CURRENT THINKING IS THAT THE
WINDS SHOULD STAY UP ENOUGH TO KEEP ANY WIDESPREAD FROST FROM
OCCURRING.

THE REGION WILL BE IN NORTHWESTERLY LOW LEVEL FLOW TOMORROW WITH
850MB TEMPERATURES DROPPING INTO THE -3C TO -9C RANGE. LOW TO MID
LEVEL MOISTURE APPEARS TO POOL ACROSS THE NORTHEASTERN HALF OF
WISCONSIN AS THE MID LEVEL TROUGH DRIFTS SOUTH. THIS WILL LEAD TO
CLOUDIER CONDITIONS ACROSS THIS PORTION OF THE STATE WITH
INCREASINGLY SUNNY CONDITIONS TO THE SOUTHWEST TOWARD IOWA. WITH
THE LOW LEVEL COLD AIR ADVECTION AND A TIGHT SURFACE PRESSURE
GRADIENT SOME BREEZY CONDITIONS WILL OCCUR TOMORROW. 08.12Z
NAM/GFS BUFKIT SOUNDINGS SHOW MOMENTUM TRANSFER BRINGING GUSTS UP
TO BETWEEN 20 TO 30KTS IN THE AFTERNOON. THESE GUSTS COMBINED WITH
LOW HUMIDITY WILL LEAD TO MORE FIRE WEATHER CONCERNS TOMORROW
AFTERNOON...PARTICULARLY AWAY FROM THE CLOUD DECK. SEE FIRE
WEATHER AFD FOR FURTHER DETAILS.

AS COLDER AIR CONTINUES TO MOVE INTO THE REGION MONDAY NIGHT INTO
TUESDAY MORNING...TEMPERATURES WILL DROP INTO THE 20S ACROSS THE
REGION WITH SKIES CLEARING OUT. WITH TEMPERATURES DROPPING WELL
BELOW FREEZING ACROSS ALL OF THE REGION...CONFIDENCE IS HIGH
ENOUGH TO GO WITH A FREEZE WATCH FOR TOMORROW NIGHT/TUESDAY
MORNING. WHILE TEMPERATURES WILL DROP INTO THE LOW TO UPPER
20S...THE SURFACE PRESSURE GRADIENT REMAINS TIGHT ENOUGH THAT
WINDS WILL LIKELY STAY UP ENOUGH TO PREVENT A WIDESPREAD FROST
FROM OCCURRING AND THEREFORE HAVE GONE WITH JUST PATCHY FROST IN
THE FORECAST. WITH THE CORE OF THE RIDGE OF HIGH PRESSURE MOVING
IN ON WEDNESDAY...EXPECT THAT MORE FREEZE HEADLINES WILL BE NEEDED
FOR WEDNESDAY MORNING.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY
305 PM CDT SUN APR 8 2012

THE MAIN FOCUS IN THE EXTENDED PERIOD IS WITH THE BROAD MID LEVEL
TROUGH THAT SETS UP ACROSS THE ROCKIES AND PLAINS AND WHEN THE
RAIN WILL REACH THE UPPER MISSISSIPPI RIVER VALLEY. ANOTHER DAY
OF FREEZE HEADLINES WILL LIKELY BE NEEDED THURSDAY MORNING WITH
THE SURFACE RIDGE STILL NEARBY.

THE FIRST SHORTWAVE TROUGH MOVES IN AHEAD OF THE BROAD TROUGH
IN THE NORTHERN PLAINS ON THURSDAY...WHICH IS FAIRLY CONSISTENT
SIGNAL BETWEEN THE LONG TERM GUIDANCE. BEYOND THIS
FEATURE...DIFFERENCES START TO ARISE BETWEEN THE 08.12Z GFS AND
ECMWF WITH THE 500MB PATTERN AND ALIGNMENT OF THE SURFACE LOW
ACROSS THE PLAINS. THE 08.12Z GFS HAS A BIT MORE OF A
SOUTHWESTERLY FLOW TO IT WHILE THE 08.12Z ECMWF IS MORE SOUTHERLY
AND KEEPS THE CORE OF THE MID LEVEL LOW ACROSS THE ROCKIES. WHAT
THIS DOES AT THE SURFACE IS THAT THE ECMWF KEEPS A SOUTHERN
SURFACE LOW OVER KANSAS WITH THE MAIN PRECIPITATION SWATH RUNNING
SOUTHEAST TO NORTHWEST ACROSS THE REGION WHILE THE GFS HAS A VERY
WEAK LOW IN EASTERN COLORADO WITH THE PRECIPITATION RUNNING MORE
NORTH TO SOUTH. DESPITE THESE DIFFERENCES...THEY STILL END UP
BRINGING RAIN ACROSS THE REGION THURSDAY NIGHT INTO SATURDAY. THE
DETAILS WILL HAVE TO BE WORKED ON AS WE APPROACH THIS SYSTEM ALONG
WITH ANY POSSIBLE THUNDER THAT MAY OCCUR. HAVE KEPT THE EXTENDED
THUNDER-FREE FOR THE TIME BEING AS INSTABILITY LOOKS FAIRLY WEAK
UNTIL MAYBE SATURDAY...YET CONFIDENCE ISNT HIGH ENOUGH TO PUT IT
IN AT THIS POINT.

&&

.AVIATION...THROUGH 18Z MONDAY
1208 PM CDT SUN APR 8 2012

MAIN CONCERN WILL BE WINDS THROUGH THE PERIOD. LOOK FOR GUSTY WEST
WINDS TO CONTINUE IN THE 15 TO 25 MPH RANGE WITH SOME GUSTS AROUND
35 MPH ACROSS THE AREA INTO EARLY THIS EVENING. SOME ALTOCUMULUS WILL
ALSO BE SEEN FROM TIME TO TIME WITH BASES AOA 9KFT. EXPECT THE
WINDS TO SUBSIDE WITH SUNSET THIS EVENING AS THE BOUNDARY LAYER
DECOUPLES. A STRONG PRESSURE GRADIENT WILL DEVELOP ONCE AGAIN ON
MONDAY AS HIGH PRESSURE BUILDS INTO THE NORTHERN PLAINS/UPPER
MIDWEST AND LOW PRESSURE RESIDES OVER THE EASTERN GREAT LAKES.
THIS IS EXPECTED TO PRODUCE NORTHWEST WINDS IN THE 15 TO 30 MPH BY
MID-LATE MORNING...LASTING THROUGH THE AFTERNOON HOURS. SOME CUMULUS
WITH BASES AROUND 5KFT ARE EXPECTED TO DEVELOP AFTER 18Z...BUT
MOST OF THESE CLOUDS SHOULD REMAIN NORTHEAST OF THE KLSE/KRST TAF
SITES.

&&

.FIRE WEATHER...THROUGH MONDAY
305 PM CDT SUN APR 8 2012

LOOK FOR THE CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE INTO THIS
EVENING...THEN IMPROVE AFTER 8 PM WITH SUNSET. THE RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM. MONDAY IS EXPECTED TO BE ANOTHER DAY
WITH ELEVATED FIRE DANGERS. LOOK FOR NORTHWEST WINDS IN THE 15 TO 25
MPH RANGE WITH A FEW GUSTS NEAR 35 MPH ALONG WITH AFTERNOON MINIMUM
RELATIVE HUMIDITY VALUES DIPPING INTO THE 25 TO 30 PERCENT RANGE. A
FIRE WEATHER WATCH HAS BEEN POSTED FOR PORTIONS OF SOUTHEAST
MINNESOTA VALID 1 PM TO 8 PM MONDAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
305 PM CDT SUN APR 8 2012

WI...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     WIZ017-029-032>034-041>044-053>055-061.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR WIZ017-029-
     032>034-041>044-053>055-061.

MN...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     MNZ079-086>088-094>096.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MNZ079-086>088-
     094>096.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR MNZ086-087-094-095.

IA...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     IAZ008>011-018-019-029-030.

&&

SHORT TERM...HALBACH
LONG TERM...HALBACH
AVIATION...DAS
FIRE WEATHER...DAS
Hazardous weather outlook, Apr 8, 5:45 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
545 AM CDT SUN APR 8 2012

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053>055-061-091100-
ADAMS-BUFFALO-CLARK-CRAWFORD-DODGE-FILLMORE-GRANT-HOUSTON-JACKSON-
JUNEAU-LA CROSSE-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINONA-
545 AM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF DRY CONDITIONS AND A WEST WIND AT 15 TO
25 MPH WITH HIGHER GUSTS WILL INCREASE THE FIRE DANGER ACROSS
SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HARD FREEZES WITH LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S WILL
BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-091100-
ALLAMAKEE-CHICKASAW-CLAYTON-FAYETTE-FLOYD-HOWARD-MITCHELL-WINNESHIEK-
545 AM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HARD FREEZES WITH LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S WILL
BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:57 AM CDTRed Flag WarningARXAdams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more16 hr
Apr 8, 2:52 PM CDTFire Weather WatchARXDodge, Fillmore, Mower, Olmsted13 hr

Nearby

Freeze Watches in Wisconsin, 2012Freeze Watches in Iowa, 2012Freeze Watches in Minnesota, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.